# SDR FDEA201409102560

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327047800800
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAMES 30 & 34, FROM SEAT TRACK Y1959 TO Y1456 FLOORBOARD HAS CRACKED DAMAGE.  REMOVED FLOORBOARD 241DF IAW SRM 51-40-00.  FABRICATED NEW FLOORBOARD IAW DWG SR2 25-005 & REINSTALLED FLOORBOARD IAW AMM 53-10-23-04.  CLASSIFIED AS MAJOR CAT A REPAIR.
